# SDR CALA2013121393662

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 93,053 hours, 10,333 cycles
- Engine: Pwa PW4056
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598 RT AFT INNER CHORD & BULKHEAD WEB, CRACKS FOUND IN FASTENER HOLE. REPAIRS ACCOMPLISHED IAW ECRA 5313-01066.
